# SDR 2000ZZZX595

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 30724434
- Condition: Mismanufactured
- Location: Compressor
- Part time: 5,991 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIRED PART FROM HONEYWELL.  DIM. C OUT OF LIMITS.  (X)
